# SDR AALA202403186143

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 96,564 hours, 12,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: POWER SUPPLY BATTERY PACK AT 2R DOOR NEEDS TO BE REPLACED DUE TO CARD 72C20033010. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT 2R DOOR IAW AMM 33-51-06-960-802.
